MathSciNet Relay Station
MathSciNet bibliographic data
MR2819586 (2012h:58045) 58J60 (35J30 53C21)
Hebey, Emmanuel; Robert, Frédéric Asymptotic analysis for fourth order Paneitz equations with critical growth. Adv. Calc. Var. 4 (2011), no. 3, 229–275.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement